Discussions By Condition: Urinary conditions

please help

Posted In: Urinary conditions 2 Replies
  • Posted By: lyndsy88
  • September 15, 2007
  • 00:05 AM

Lately I've had difficulty urinating. I feel the urge to urinate yet I have to concentrate to release the urine. My urine last week was neon yellow, the yellow was clouding through the liquid. I've been taking vitamin B supplements. I feel the frequency to urinate every 10 mins or so with only small amounts coming out.

When I stood up today I had a sharp pain in my urethra.

I've also felt quite light headed and fatigued. My bones are also sore.

What is this?

I'm female by the way.

Reply Flag this Discussion

2 Replies:

  • Sounds like you may have a stricture. Spelled. You may need antibiotics or surgery to enlarge the urinary path. I don't think vitamin B is going to help. You should increase water intake and see if that increases your urine output. Maybe, it could be a kidney stone lodged in there. I'd get it checked out. Strictures are more painful for a female than a male. good luck-drink a lot of water
    Anonymous 42,789 Replies
    • September 15, 2007
    • 05:44 PM
    • 0
    Flag this Response
  • If your bones are sore this might be a separate problem. You might be low on vitamin D that would cause sore bones. And have you been checked for osteoperosis??? A simple check can help with this and that could be an underlying issue also. Be sure to identify whether you're having bone pain or muscle aches. It's hard for a patient to separate these two and actually tell which one is the problem.
    Anonymous 42,789 Replies
    • September 15, 2007
    • 06:20 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?